ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
B12LT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 8/18/2025.D4 batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.B3: exact date is unk.Assumed first month of the year.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided.Therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure the trocar cover was not coupling properly, that is, there was no seal.It was necessary to replace the device to perform the procedure.There were no patient consequences.
Additional Manufacturer Narrative
(b)(4).Date sent 9/15/2025.D4 batch # c9ey1n.Corrected data d4: udi#.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the b12lt device was returned with no damage in the external components.In addition, the tyvek was returned along with the instrument.In an attempt to replicate the reported incident, the device was functionally tested.Upon evaluation of the device, the universal seal did not latch properly to the sleeve assembly due to latch ring and latch spring not working properly, causing the seal issue.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what might have caused the reported event.The reported complaint was confirmed.A manufacturing record evaluation was performed for the finished device batch c9ey1n number, and no non-conformances were identified.